# SDR R61A2021090700708

- Difficulty date: August 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003866002
- Condition: Corroded
- Location: Frm 17 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO SHEAR CLIP CORRODED AT FR17, STR 24R TO STR 23R. FWD CARGO CLIP AT FR17, STR 24R TO STR 23R REMOVED AND REPLACED IAW EMB SRM 51-41-02 AND 51-43-01.
